ICAS Convention 2018, Tentative Schedule


Although some of the details are subject to change between now and the Convention in December, ICAS has developed the following tentative schedule to help members plan their travel to and from Las Vegas for the ICAS Convention 2018.


Print your own Personalized Convention Schedule.

Sunday, December 2nd

7:30 a.m. - 9:00 a.m.Registration/Member Services Open
9:00 a.m. - 12:00 p.m.Registration/Member Services Open
9:00 a.m. - 4:30 p.m.Air Force Open House Workshop
2:00 p.m. - 5:00 p.m.Marine Corps Roundtable

Monday, December 3rd

7:00 a.m. - 9:00 a.m.Registration/Member Services Open
7:30 a.m. - 11:30 a.m.U.S. Air Force Commercial Sponsorship Break-Out Session
8:00 a.m. - 4:30 p.m.Air Shows 101: Air/Ground Operations Training Workshop
8:00 a.m. - 5:00 p.m.Exhibitor Move In
9:00 a.m. - 5:00 p.m.Air Boss 201: Advanced Air Boss Workshop
9:00 a.m. - 6:00 p.m.Registration/Member Services Open
11:00 a.m. - 12:00 p.m.Maintenance Roundtable
12:30 p.m. - 2:00 p.m.Aerobatic Competency Evaluators Meeting
1:00 p.m. - 2:00 p.m.First Timers Orientation
1:00 p.m. - 5:30 p.m.Sponsorship for Events Workshop
2:15 p.m. - 3:15 p.m. Concurrent Session #1
60 Tips for New Event Organizers in 60 Minutes
How to Market Your Warbird Act
3:30 p.m. - 4:30 p.m. Concurrent Session #2
Five Ways to Step-Up Your Social Media Marketing
Golden Knights Forum
4:45 p.m. - 5:45 p.m. Concurrent Session #3
FAA Forum
Survival Kit for the New Small Business Operator
6:00 p.m. - 7:30 p.m.Welcome to Las Vegas Reception

Tuesday, December 4th

7:00 a.m. - 8:30 a.m.Continental Breakfast
Registration/Member Services Open
8:30 a.m. - 10:00 a.m.Opening General Session and Keynote Address - Sled Driver: Flying the World’s Fastest Jet
10:15 a.m. - 1:30 p.m.Exhibit Session A
10:15 a.m. - 6:15 p.m.Registration/Member Services Open
11:45 a.m. - 1:00 p.m.Exhibit Hall Lunch
1:45 p.m. - 2:45 p.m. Concurrent Session #4
60 Tips for Attracting Millennials in 60 Minutes
Eleven Things You Can Do This Year to Improve Your Sponsorship Program
History Need NOT Repeat Itself: Using Historic Air Show Accident Data to Identify and Mitigate Risk
U.S. Navy Forum
1:45 p.m. - 5:45 p.m.Air Shows 102: Business Basics (Part One of Two)
3:00 p.m. - 4:00 p.m. Concurrent Session #5
60 Hospitality Tips in 60 Minutes
The Pre-Show Safety Briefing: Road Map to a Safe Air Show
U.S. Air Force Thunderbirds Forum
Understanding the Risks of the Air Show Performance Environment: a Panel Discussion
4:15 p.m. - 6:15 p.m.Exhibit Session B
6:30 p.m. - 8:00 p.m.NECAS Regional Meeting
NWCAS Regional Meeting
SWCAS Regional Meeting

Wednesday, December 5th

7:00 a.m. - 8:30 a.m.Continental Breakfast
7:00 a.m. - 11:00 a.m.Registration/Member Services Open
7:15 a.m. - 8:15 a.m.Maple Leaf Forum
U.S. Air Force Roundtable Discussion
U.S. Navy Roundtable Discussion
We Love Aero Mobile App Users Group Meeting
7:30 a.m. - 12:00 p.m.Air Shows 102: Business Basics, Part Two
8:30 a.m. - 9:30 a.m. Concurrent Session #6
A Practical Introduction to Performer Sponsorships
Air Boss Safety Stand Down
Missionize Your Air Show with STEM: Insight and Lessons Learned from the Field
U.S. Air Force ACC Forum
9:45 a.m. - 10:45 a.m. Concurrent Session #7
Air Show Security Update: Keeping your Spectators and Participants Safe
Snowbirds Forum
U.S. Navy Blue Angels Forum
9:45 a.m. - 12:00 p.m.Air Show Performer Safety Stand Down
11:00 a.m. - 12:00 p.m. Concurrent Session #8
1CAD/RCAF/SkyHawks Forum
60 Ticketing and Admissions Tips in 60 Minutes
Emergency Response in the Air Show Environment: Always Ready
U.S. Marine Corps Forum
12:15 p.m. - 1:00 p.m.Pinnacle Awards Luncheon
1:00 p.m. - 2:00 p.m.Luncheon Keynote Address -- Creativity in the Workplace: Improving Your Air Show Business through Innovation and New Ideas
2:15 p.m. - 6:15 p.m.Exhibit Session C
Registration/Member Services Open
6:30 p.m. - 7:30 p.m.2019 ICAS Convention Exhibit Space Draw
7:30 p.m. - 8:30 p.m.United Air Show Grunts Meeting

Thursday, December 6th

7:00 a.m. - 8:30 a.m.Continental Breakfast
Registration/Member Services Open
8:30 a.m. - 10:00 a.m.Annual Membership Meeting and Thursday Keynote Address -- Think Strategically and Act Decisively: Embracing Change as a Tool for
10:15 a.m. - 12:15 p.m.Exhibit Session D
10:15 a.m. - 2:45 p.m.Registration/Member Services Open
12:15 p.m. - 5:00 p.m.Exhibitor Move Out
12:30 p.m. - 1:30 p.m. Concurrent Session #9
Results of the 2018 ICAS Air Show Spectator Survey: Putting Demographic Statistic to Work for your Air Show Business
Traffic Management for Air Show Professionals: a Practical Approach
1:45 p.m. - 2:45 p.m. Concurrent Session #10
Effective Air Show Budgeting: a Practical Approach
How to Effectively and Efficiently Negotiate Hotel Contracts for Your Air Show
5:00 p.m. - 6:00 p.m.Chairman's Banquet Reception
6:00 p.m. - 9:30 p.m.Chairman's Banquet
9:30 p.m. - 11:00 p.m.Survivor Party